# SDR ASAA2016122619158

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,438 hours, 5,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2159
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 71,546 hours, 37,762 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK LIGHT ILLUMINATED WHILE TAXIING FOR TAKE OFF. QRH COMPLETED WITH, LIGHT STAYED ON.  ACFT GROUNDED.  TEMP CONTROL VALVE FAULT ON NR 2 TEMP CONTROLLER RIGHT PACK. BITE SHOWS ZONE FAULT ON NR 2 TEMP CONTROLLER IAW AMM 21-61-00. REMOVED & REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10.  REMOVED & REPLACED FWD ZONE TRIM VALVE IAW AMM 21-61-21. BONDING CHECK IAW AMM 21-61-00 OPS TEST NORMAL.   LEAK CHECKED GOOD. ETOPS SIGNIFICANT SYSTEM, GOOD VERIFICATION SUCCESSFUL.
